Journal of Symbolic Logic

Review: Dennis Spellman, A Generalization of the Structure of the Sentential Calculus

Ann S. Ferebee

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 2 (1969), 308-309.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736813

JSTOR
links.jstor.org

Citation

Ferebee, Ann S. Review: Dennis Spellman, A Generalization of the Structure of the Sentential Calculus. J. Symbolic Logic 34 (1969), no. 2, 308--309. https://projecteuclid.org/euclid.jsl/1183736813


Export citation